# SDR UALA2013072205133

- Difficulty date: July 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,320 hours, 22,360 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 181
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAULT DISPLAYED ON UPPER ECAM SCREEN.  FLIGHT CONTROL.  INSPECTED WIRING AT FLAP DISCONNECT SENSORS IAW MT 27-019 AND ACCOMPLISHED OPS TEST OF SENSORS IAW AMM.  REPLACED SFCC NR 1 IAW AMM, OPS CHECKED OK ON FLAP EXTENSION AND RETRACTION.
